Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - R. Ghezzi - V. Magnani

BV functions and sets of finite perimeters in sub-Riemannian manifolds

created by ghezzi on 25 Mar 2013
modified by magnani on 24 Jul 2015

[BibTeX]

Published Paper

Inserted: 25 mar 2013
Last Updated: 24 jul 2015

Journal: Ann. Inst. H. Poincaré Anal. Non Linéaire
Volume: 32
Number: 3
Pages: 489–517
Year: 2015
Notes:

(2015), no. 3, .


Abstract:

We give a notion of $BV$ function on an oriented manifold where a volume form and a family of lower semicontinuous quadratic forms $G_p: T_pM \to [0,\infty]$ are given. Using this notion, we generalize the structure theorem for $BV$ functions that holds in the Euclidean case. When we consider sub-Riemannian manifolds, our definition coincide with the one given in the more general context of metric measure spaces which are doubling and support a Poincar\'e inequality. We then focus on finite perimeter sets, i.e., sets whose characteristic function is $BV$, in sub-Riemannian manifolds. Under an assumption on the nilpotent approximation, we prove a blowup theorem, generalizing the one obtained for step-2 Carnot groups in 24.

Tags: GeMeThNES


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1